# SDR DALA2018061404006

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 46,893 hours, 37,767 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RT SIDE OF STRUCTURE SURROUNDING JACKSCREW ASSEMBLY.   THE CRACKS WERE ATTENDED IAW ETI-90-18-035, REV 2,  AND ER/A 569425-14, REV ORIGINAL.
